# SDR IPXA2025020471181

- Difficulty date: January 24, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR SURROUND PN 148N3152-2 BETWEEN FS 1790 - 1810 STR 3R ANGLE HAS INTERGRANULAR CORROSION. INSTALLED ANGLE UPPER STR 3 RH SIDE  PER B757 SRM 51-40-02. AUDIT COMPLETE.
